MathSciNet Relay Station
MathSciNet bibliographic data
MR1902188 60E15 (60F15 60G15 60J65 60K35)
Li, Wenbo V.; Shao, Qi-Man A normal comparison inequality and its applications. Probab. Theory Related Fields 122 (2002), no. 4, 494–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement